# SDR UPS97824411

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, F/S 55 FRAME AT STR 24L HAS 2 CRACK IN RADIUS.  REPAIRED IAW SRM 53-2-0.
